# SDR AALA201901099010

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 17085833003
- Condition: Worn
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR CUTOUT SUPPORT FITTING HOLE ELONGATED AT FRAME 84 BETWEEN STRINGERS 5 AND STRINGER 6.  REPLACED SUPPORT FITTING IAW SRM 51-43-01.
